English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Strongly typical representations of the basic classical Lie superalgebras

MPS-Authors
/persons/resource/persons235340

Gorelik,  Maria
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gorelik, M. (2002). Strongly typical representations of the basic classical Lie superalgebras. Journal of the American Mathematical Society, 15(1), 167-184.


Cite as: http://hdl.handle.net/21.11116/0000-0004-335A-E
Abstract
There is no abstract available